# SDR DALA2025012700647

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 16,834 hours, 1,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 FUSELAGE / REAR / SKIN BETWEEN FR68 - FR69 AND STGR49RH / GROUND IMPACT DAMAGE. CORRECTIVE ACTION: COMPLIED WITH ERA 619702-14 REV D SECTION III. (0777045)
